# SDR GTIA9800107

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FLT 127 - CABIN EMERGENCY FLOOR PATH LIGHTING HAS AN AREA OF LIGHT BULBS THAT DO NOT ILLUMINATE.  REPAIRED AND REPLACED WIRING POWER FEED STRIP CONNECTION FOR CENTER SECTION OF FLOOR TRACK LIGHTING.  OPERATIONAL CHECK GOOD.  (M)
